# SDR IPXA2022012478236

- Difficulty date: January 12, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: 146N52173
- Part serial: NSN
- Condition: Corroded
- Location: Fs1540rbl45wl218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CARGO COMPARTMENT EVIDENCE OF CORROSION ON AREAS AROUND FASTENER LOCATION AT FS 1540 AND LBL 45.5 COMMON TO SEAT TRACK ONLYREPAIRED SEAT TRACK PER SRM 53-00-52-2R-5 PROCEDURE 5
